advertisement
Question
Posted by: shooter | 2006/07/27

CS & All the oldies

Yo all I'm still using the O2. Just had an interesting chat...I have been told that the meds make me super agressive. I blow up to the point that I will kill someone or the nearest bystander, forthe slightest irrelevant reason. Does it mean that that is the true me? or is it justthe meds?

Any ideas? I'll check tomorrow.

ciao

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Er-hmm ! Are you considering me an Oldie ? Some meds might indeed make one more aggressive, and could make a nun aggressive. So that wouldn't exactly be you ; it'd be you plus meds. But the shrink in charge of this ought to be veru cautious about giving you anything that would INCREASE your degree of aggression, and should use known meds that can curb that aggression

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: shooter | 2006/07/28

Clueless, O2 equates to oxygen.

Thanks all,

Doc said that the meds should have me soo calm & relaxedthat even a charging Rhino shouldnt get me aggro...ya, well, wf said that if I go back on them she is gonna leave me 4 her own safety...already tried (contemplation with intent to follow thru) with her XPD.


Might B the rite way to get her to leave...

Reply to shooter
Posted by: Clueless. | 2006/07/27

O2? Meds can certainly make u do weird, silly, f'ed up things. It's true. H2O, a hose, a plastic coke bottle and some foil works much better. . . Use it, lose it, at the end I'll always use it.
Love,
Ekke.
xxx

Reply to Clueless.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement